Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 24, 2015, 11:09 PM CDT for DeSoto County, Marshall County, Tate County, Mississippi; Fayette County, Shelby County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 11:09 PM CDT (04:09 UTC)
- Expired
- May 25, 2015, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeSoto County, MS, Marshall County, MS, Tate County, MS, Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
235 WGUS54 KMEG 250409 FFWMEG MSC033-093-137-TNC047-157-250715- /O.NEW.KMEG.FF.W.0027.150525T0409Z-150525T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1109 PM CDT SUN MAY 24 2015 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI... FAYETTE COUNTY IN WEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN WEST TENNESSEE... * UNTIL 215 AM CDT * AT 1108 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COLLIERVILLE...GERMANTOWN...OLIVE BRANCH...SENATOBIA...ARLINGTON... SOMERVILLE...BYHALIA...LEWISBURG...EADS...INDEPENDENCE...MT PLEASANT...RED BANKS...BARR...WARREN...MACON...OAKLAND... PIPERTON...GALLAWAY...ROSSVILLE AND MOSCOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3540 8957 3540 8920 3456 8970 3456 9001 $$
2 follow-up statements
056 WGUS74 KMEG 250522 FFSMEG FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1222 AM CDT MON MAY 25 2015 MSC033-093-137-TNC047-157-250715- /O.CON.KMEG.FF.W.0027.000000T0000Z-150525T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DESOTO MS-MARSHALL MS-TATE MS-FAYETTE TN-SHELBY TN- 1222 AM CDT MON MAY 25 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTHEASTERN DESOTO...NORTHWESTERN MARSHALL...EASTERN TATE...FAYETTE AND SOUTHEASTERN SHELBY COUNTIES... AT 1221 AM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN THROUGH 215 AM CDT. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COLLIERVILLE...GERMANTOWN...OLIVE BRANCH...SENATOBIA...ARLINGTON... SOMERVILLE...BYHALIA...LEWISBURG...EADS...INDEPENDENCE...MT PLEASANT...RED BANKS...BARR...WARREN...MACON...OAKLAND...PIPERTON... GALLAWAY...ROSSVILLE AND MOSCOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3540 8957 3540 8920 3456 8970 3456 9001 $$
320 WGUS74 KMEG 250713 FFSMEG FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 213 AM CDT MON MAY 25 2015 MSC033-093-137-TNC047-157-250722- /O.EXP.KMEG.FF.W.0027.000000T0000Z-150525T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DESOTO MS-MARSHALL MS-TATE MS-FAYETTE TN-SHELBY TN- 213 AM CDT MON MAY 25 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN DESOTO...NORTHWESTERN MARSHALL...EASTERN TATE...FAYETTE AND SOUTHEASTERN SHELBY COUNTIES WILL EXPIRE AT 215 AM CDT... THE HEAVIEST RAIN HAS DIMINISHED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. LAT...LON 3540 8957 3540 8920 3456 8970 3456 9001 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 24, 10:16 PM CDT, 53 minutes earlier.
Area forecast discussion, May 24, 10:16 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT SUN MAY 24 2015
.UPDATE...
LOSS OF DAYTIME HEATING HAS PUT A KABASH ON THE SEVERE THREAT BUT
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE OVERNIGHT
HOURS INTO MONDAY MORNING. HAVE MOVED UP THE FLASH FLOOD WATCH TO
BEGIN NOW AND COVER THE ENTIRE CWA. ALREADY SEEING ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS VIRTUALLY TRAINING OVER THE SAME AREA
WHERE CONVECTION OCCURRED THIS EVENING. LOOKING AT REGIONAL RADAR
MORE CONVECTION IS DEVELOPING TO THE SOUTH AND THE LATEST HRRR
SHOWS THIS AREA SPREADING OVER AREAS MAINLY EAST OF THE
MISSISSIPPI RIVER DURING THE OVERNIGHT HOURS INTO MONDAY MORNING.
THE WET PATTERN WILL CONTINUE OVER THE NEXT COUPLE OF DAYS.
KRM
&&
.DISCUSSION... /ISSUED 256 PM CDT SUN MAY 24 2015/
SKIES ARE PARTLY CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS
AFTERNOON WITH TEMPERATURES RANGING FROM THE UPPER 70S TO MID 80S.
SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING NORTH
ACROSS THE FORECAST AREA AT THIS TIME. THIS ACTIVITY IS AHEAD OF
AN UPPER LEVEL SHORTWAVE WHICH WILL BE LIFTING NORTHEAST FROM
NORTHEAST TEXAS TONIGHT AND EARLY MONDAY. AS THIS SHORTWAVE MOVES
THROUGH THE REGION...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. TORNADO WATCHES
ARE IN EFFECT FOR AREAS SOUTH AND WEST OF THE FORECAST AREA UNTIL
EARLY EVENING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE MAINLY WEST
OF THE MISSISSIPPI RIVER.
ON MONDAY...AS THIS SHORTWAVE MOVES OUT OF THE REGION THE CHANCE
OF THUNDERSTORMS WILL DIMINISH SOME DURING THE DAY ESPECIALLY OVER
WESTERN SECTIONS OF THE FORECAST AREA. TEMPERATURES WILL REMAIN
FAIRLY CLOSE TO NORMAL LEVELS WITH HIGHS MAINLY IN THE LOWER 80S.
ON MONDAY NIGHT...A SECOND UPPER LEVEL SHORT WAVE WILL MOVE ACROSS
THE REGION. THIS SYSTEM APPEARS TO BE A LITTLE STRONGER THAN THE
SYSTEM MOVING THROUGH TONIGHT. THIS WILL MEAN THAT WILL BE ANOTHER
THREAT OF SEVERE WEATHER, IT ALSO MEANS THAT HEAVY RAINFALL IS
POSSIBLE MAINLY WEST OF THE MISSISSIPPI RIVER. WILL BE ISSUING A
FLASH FLOOD WATCH FOR ALL OUT COUNTIES WEST OF THE MISSISSIPPI
RIVER FOR MONDAY AFTERNOON AND MONDAY NIGHT. THIS SHORT WAVE WILL
FINALLY PULL OUT OF THE REGION ON TUESDAY WITH MORE THUNDERSTORMS
EXPECTED.
BY TUESDAY NIGHT...A THIRD SHORTWAVE MOVES ACROSS SOUTHERN KANSAS
AND INTO SOUTHERN MISSOURI. THIS SYSTEM IS NOT NEARLY AS STRONG AS
THE FIRST TWO SO THERE WILL BE A LESSER CHANCE OF THUNDERSTORMS
FOR TUESDAY NIGHT AND WEDNESDAY. AS THIS SHORT WAVE PULLS OF THE
REGION WEDNESDAY NIGHT THE CHANCE OF THUNDERSTORMS WILL CONTINUE
TO DECREASE.
ON THURSDAY...WE HAVE WEATHER MORE TYPICAL OF EARLY SUMMER WITH
SOME AFTERNOON THUNDERSTORMS DUE TO DAYTIME HEATING. ANY
THUNDERSTORMS THAT WE SEE DURING THE DAY ON THURSDAY SHOULD BE
GONE BY THURSDAY EVENING.
BY FRIDAY...THE FIRST IN ANOTHER SERIES OF UPPER LEVEL SHORTWAVES
WILL APPROACH THE REGION. THIS WILL BRING MORE SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA FOR FRIDAY AND CONTINUING
THROUGH MUCH OF NEXT WEEKEND. TEMPERATURES WILL BE NEAR OR
SLIGHTLY ABOVE NORMAL LEVELS DURING THIS PERIOD.
ARS
&&.
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, May 24, 10:22 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1022 PM CDT SUN MAY 24 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-251200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1022 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. LOCALLY HEAVY RAINFALL OVERNIGHT MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR MONDAY AND MONDAY NIGHT FOR THE ENTIRE MIDSOUTH SEVERAL INCHES OF RAIN MAY FALL OVER THESE LOCATIONS PRODUCING FLASH FLOODING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MID SOUTH AGAIN MONDAY NIGHT INTO TUESDAY MORNING. THE GREATEST SEVERE WEATHER POTENTIAL WILL BE ACROSS THE WESTERN HALF OF THE FORECAST AREA. THE THREATS WILL AGAIN BE DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY NIGHT INTO TUESDAY MORNING FOR PORTIONS OF THE MID-SOUTH. PLEASE RELAY ANY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. KRM
In the hours before
Special weather statement, May 24, 5:14 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT SUN MAY 24 2015
MSZ006-009-242300-
TISHOMINGO MS-PRENTISS MS-
514 PM CDT SUN MAY 24 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 600 PM CDT FOR...
SOUTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
EASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 514 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR BELMONT...OR 9 MILES NORTHWEST OF RED BAY...MOVING
NORTH AT 55 MPH.
PEOPLE IN SOUTHERN TISHOMINGO AND EASTERN PRENTISS COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3446 8816 3446 8842 3447 8854 3475 8854
3476 8811
TIME...MOT...LOC 2214Z 184DEG 50KT 3450 8829Local storm report, May 24, 6:41 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG WHITEVILLE 35.33N 89.15W
05/24/2015 HARDEMAN TN EMERGENCY MNGR
LARGE TREE ACROSS ROAD AT HWY 100 AND HWY 64.
&&
AJCLocal storm report, May 24, 7:13 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
713 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
05/24/2015 SHELBY TN BROADCAST MEDIA
POWERLINES DOWN AND TREES DOWN ON LOCKE CUBA ROAD NEAR
WATKINS.
&&
AJCLocal storm report, May 24, 8:00 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
800 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 1 E NEW ALBANY 34.49N 89.00W
05/24/2015 UNION MS EMERGENCY MNGR
*** 1 FATAL *** ESTIMATED WIND GUSTS OF 40 MPH. WIND
KNOCKED DOWN TREE ON A COUPLE OF CARS AND ONE PERSON
PERISHED. SEVERAL OTHER LIMBS DOWN IN THE CITY OF NEW
ALBANY
0640 PM TSTM WND DMG HOXIE 36.04N 90.98W
05/24/2015 LAWRENCE AR EMERGENCY MNGR
ROOF BLOWN OFF BARN IN HOXIE
0650 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
05/24/2015 LAWRENCE AR PUBLIC
LARGE TREES DOWN.
&&
TLSJRLocal storm report, May 24, 9:05 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 W HOUSTON 33.90N 89.05W
05/24/2015 CHICKASAW MS EMERGENCY MNGR
ROTTED TREE FELL ON CAR ON COUNTY ROAD 405. NO INJURIES
REPORTED.
0428 PM TSTM WND DMG 5 W HOULKA 34.03N 89.10W
05/24/2015 CHICKASAW MS EMERGENCY MNGR
BIG OAK TREE UPROOTED AND FELL ON TRAILER. NO INJURIES.
&&
AJCLocal storm report, May 24, 9:08 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 W HOUSTON 33.90N 89.05W
05/24/2015 CHICKASAW MS EMERGENCY MNGR
ROTTED TREE FELL ON CAR ON COUNTY ROAD 405. NO INJURIES
REPORTED.
0428 PM TSTM WND DMG 5 W HOULKA 34.03N 89.10W
05/24/2015 CHICKASAW MS EMERGENCY MNGR
BIG OAK TREE UPROOTED AND FELL ON TRAILER. NO INJURIES.
0504 PM TSTM WND DMG 1 E NEW ALBANY 34.49N 89.00W
05/24/2015 UNION MS EMERGENCY MNGR
*** 1 FATAL *** ESTIMATED WIND GUSTS OF 40 MPH. WIND
KNOCKED DOWN TREE ON A COUPLE OF CARS AND ONE PERSON
PERISHED. SEVERAL OTHER LIMBS DOWN IN THE CITY OF NEW
ALBANY
0605 PM TSTM WND DMG WHITEVILLE 35.33N 89.15W
05/24/2015 HARDEMAN TN EMERGENCY MNGR
LARGE TREE ACROSS ROAD AT HWY 100 AND HWY 64.
0640 PM TSTM WND DMG HOXIE 36.04N 90.98W
05/24/2015 LAWRENCE AR EMERGENCY MNGR
ROOF BLOWN OFF BARN IN HOXIE
0645 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
05/24/2015 SHELBY TN BROADCAST MEDIA
POWERLINES DOWN AND TREES DOWN ON LOCKE CUBA ROAD NEAR
WATKINS.
0650 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
05/24/2015 LAWRENCE AR PUBLIC
LARGE TREES DOWN.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:00 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 45 min |
| May 25, 8:35 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Monroe | 40 min |
| May 25, 8:41 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 49 min |
| May 25, 11:39 AM CDT | Flash Flood Warning | MEG | Monroe | 3 hr |
| May 25, 12:29 PM CDT | River Flood Warning | MEG | Monroe | 45 hr |
| May 25, 4:33 PM CDT | River Flood Warning | MEG | Monroe | 69 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.